# SDR UPS96821175

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3751192503
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, CRACKED FLOORBEAM ATTACH FITTING FS 1640 LONGERON 21R.  REPLACED FITTING PER SRM 51-1-20D.
